# SDR 07FDEA01190

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6521873477
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT THE TE OF THE NR 1 ENG PYLON STUB FRAME UPPER SURFACE EXISTING.  REPAIR DID NOT CONFORM TO SRM 54-30-2.  REMOVED EXISTING REPAIR ON UPPER SURFACE.  REMOVED DAMAGE SKIN, REMOVED DAMAGE ON LOWER SURFACE T/E SKIN.  REPAIRED UPPER AND LOWER T/E WEDGE SKIN REF WO NR 35851/EA NR 7-5480-107016, THIS REQUIRES RE-INSPECTION OF BLIND FASTENERS EVERY C-CHECK FOR CONDITION.
